# SDR SWIA200515706

- Difficulty date: March 26, 2005
- Submitted: October 21, 2005
- Operation: Air carrier
- Aircraft: N916SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7634
- Aircraft time: 8,799 hours, 7,582 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 621 LT LOWER ANGLE BRACKET (AFT BULKHEAD) CRACKED, ITEM FOUND AT C-CHECK INSPECTION.  REPAIRED LT FLOOR SUPPORT IN ACCORDANCE WITH REO NR 601R-53-61-117
